# SDR CALA2015021293139

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 100,701 hours, 15,739 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34L HAS CORROSION, STATION 1330.  INSTALLED NEW STRINGER 34L FROM STATION 1307 & STRINGER 1871 IAW SRM 53-00-03 FIG 201 REPAIR 2.
